# SDR 99ZZZX257

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105EV
- Make and model: Doug MD-11
- Aircraft serial: 48544
- System (JASC): 3140 · Central Computers
- Part: Mfdu
- Part number: 20035012007
- Condition: Failed
- Location: Cockpit
- Part time: 19,292 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALERT MESSAGE 'NR 2 AIR MANIFOLD FAIL' DURING IN-FLIGHT AND DIVERTED TO CTS.  PER MEL 32-23-1 RELEASE A/C.  REPLACED MANIFOLD FAULT DETENTION CONTROLLER (NFDC) AND GROUND CHECK NORMAL.
